Alert archive / Wisconsin / Flash Flood Warnings in 2024

Flash Flood Warning 3, NWS Green Bay, WI

July 5, 2024Outagamie County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Jul 5, 2024, 12:31 PM CDT for Outagamie County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2024, 12:31 PM CDT (17:31 UTC)
Expired
Jul 5, 2024, 3:30 PM CDT
In force
3 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

County Outagamie County, WI

The radar

The Green Bay radar (KGRB), 26 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 1:08 PM CDTFLOOD3 Sse Mackville, WIFlooding near Timberline Dr and Millwood road. 1 to 2 ft of flowing water. Via social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

958 
WGUS53 KGRB 051731
FFWGRB
WIC087-052030-
/O.NEW.KGRB.FF.W.0003.240705T1731Z-240705T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Green Bay WI
1231 PM CDT Fri Jul 5 2024

The National Weather Service in Green Bay has issued a

* Flash Flood Warning for...
  Outagamie County in northeastern Wisconsin...

* Until 330 PM CDT.

* At 1231 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Appleton, Kaukauna, Little Chute, New London, Kimberly, Black 
  Creek, Darboy, Oneida, Greenville, Combined Locks, Wrightstown, 
  Dale, Hortonville, Medina, Shiocton, Freedom, Twelve Corners, 
  Binghamton, Mackville and Five Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4432 8819 4424 8819 4424 8874 4452 8874
      4448 8819

FLASH FLOOD...RADAR INDICATED

$$

Bersch
3 follow-up statements
623 
WGUS73 KGRB 051828
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
128 PM CDT Fri Jul 5 2024

WIC087-052030-
/O.CON.KGRB.FF.W.0003.000000T0000Z-240705T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Outagamie WI-
128 PM CDT Fri Jul 5 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT THIS 
AFTERNOON FOR OUTAGAMIE COUNTY...

At 128 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 4 inches of rain have fallen. Additional rainfall amounts up to 
2 inches are possible in the warned area. Flash flooding is ongoing 
or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Appleton, Kaukauna, Little Chute, New London, Kimberly, Black 
  Creek, Darboy, Oneida, Greenville, Combined Locks, Wrightstown, 
  Dale, Hortonville, Medina, Shiocton, Freedom, Twelve Corners, 
  Binghamton, Mackville and Five Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4432 8819 4424 8819 4424 8874 4452 8874
      4448 8819

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Bersch
263 
WGUS73 KGRB 051933
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
233 PM CDT Fri Jul 5 2024

WIC087-052030-
/O.CON.KGRB.FF.W.0003.000000T0000Z-240705T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Outagamie WI-
233 PM CDT Fri Jul 5 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT THIS 
AFTERNOON FOR OUTAGAMIE COUNTY...

At 233 PM CDT, Thunderstorms produced heavy rain across the warned 
area. Between 1 and 4 inches of rain have fallen. Additional 
rainfall amounts up to 0.2 inches are possible in the warned area. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Appleton, Kaukauna, Little Chute, New London, Kimberly, Black 
  Creek, Darboy, Oneida, Greenville, Combined Locks, Wrightstown, 
  Dale, Hortonville, Medina, Shiocton, Freedom, Twelve Corners, 
  Binghamton, Mackville and Five Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4432 8819 4424 8819 4424 8874 4452 8874
      4448 8819

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Bersch
015 
WGUS73 KGRB 052027
FFSGRB

Flash Flood Statement
National Weather Service Green Bay WI
327 PM CDT Fri Jul 5 2024

WIC087-052037-
/O.EXP.KGRB.FF.W.0003.000000T0000Z-240705T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Outagamie WI-
327 PM CDT Fri Jul 5 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM CDT THIS AFTERNOON FOR 
OUTAGAMIE COUNTY...

Flood waters are slowly receding and the heavy rain has ended. 
However, minor flooding continues. A flood advisory has been issued 
through 615 PM. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT for portions of 
east central and northeast Wisconsin.

&&

LAT...LON 4432 8819 4424 8819 4424 8874 4452 8874
      4448 8819

$$

Bersch

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 11:45 AM CDT, 46 minutes earlier. Its key messages:

  • Areas of showers and some thunderstorms are expected today. The primary threat from storms will be locally heavy downpours.
  • River and stream levels will remain elevated into the weekend.
  • On and off chances for rain/storms continue through early next week as upper-level flow remains unsettled.
Area forecast discussion, Jul 5, 11:45 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1145 AM CDT Fri Jul 5 2024

Updated aviation portion for 18Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 1145 AM CDT Fri Jul 5 2024

An area of low pressure will be tracking east across east-central
Wisconsin to central Lake Michigan this afternoon. Showers and
thunderstorms continue in an area of 925-850mb moisture
convergence and north of the surface low. A cluster of showers and
storms have been slow moving over Waupaca county this morning,
resulting in 2 to 4 inches of rain since around 8 am this morning.
Street flooding, water rescues, and evacuations have occurred near
the city of Manawa.

The short term guidance have indicated the threat of heavy
rainfall will spread southeast across east-central Wisconsin
though late afternoon. Both the RAP and HRRR indicate areas of 2+
inches of rain will be possible. Considering 3 hour flash flood
guidance is under 2 inches, have issued a Flash Flood Watch
through 4 pm. The area south of Appleton to Manitowoc will have
the highest risk of flooding, but radar indicates the threat could
impact areas south of Green Bay as well.

&&

.KEY MESSAGES...

- Areas of showers and some thunderstorms are expected today. The
  primary threat from storms will be locally heavy downpours.

- River and stream levels will remain elevated into the weekend.

- On and off chances for rain/storms continue through early next
  week as upper-level flow remains unsettled.

&&

.DISCUSSION...
Issued at 302 AM CDT Fri Jul 5 2024

Short Term...Today...Tonight...and Saturday

Shower and thunderstorm coverage into this evening is primary
focus in the short term. Mid-level low is spinning over southern
MN while weak sfc low is over southwest WI. Arc of showers and
isolated thunder is crossing northeast WI with area of steadier
and heavier showers over northern WI into central MN. Thus far
this system has drastically underperformed in our CWA in terms of
rainfall amounts and heavy rainfall potential, so that limits the
flooding risk going forward. Think lighter QPF thus far is due in
part to limited instability to boost rainfall rates by time the
showers reached our area last evening and also PWATS barely up to
1.50 inches which is only up to 125 percent of normal. Do expect
showers to increase this morning into the afternoon as the mid-
level low tracks across the area.

Thunder has been quite limited so far but do expect an uptick in
thunder toward daybreak this morning as theta-e advection and
elevated instability combine ahead of the mid-level low and sfc
low. Best chance for thunder impacting more of the area though
will occur late morning into the afternoon as the lift from the
mid-level low and steeper lapse rates/MLCAPEs building to 800J/kg
interact with some daytime "heating" (relative term as highs today
will be below normal in the mid 60s north to the lower 70s
south). Following MLCAPEs, expect thunder potential all areas
through midday then shifting to mainly south of highway 29 the
rest of the afternoon. Wind fields are not strong with the system
as mid-upper jets are displaced to the east and southeast over the
central Great Lakes. Thus effective shear is weak so am not expecting
any severe weather. Heavy downpours would be the main threat from
storms as PWATs don't change much from what they are early this morning.

Lingering showers end early, then it turns mainly dry tonight. Cool
advection in wake of the trough and departing sfc low will keep
skies partly to mostly cloudy. Hint of some sprinkles at times
northeast WI, ending by daybreak Sat. Majority of Sat looks dry,
but with approaching shortwave trough and weak warm air advection
resulting in MLCAPEs reaching 500-1000J/kg, did include small
chances for showers and storms most areas during peak heating.
Also is signal for convergence along Michigan lake breeze which
could also support pop-up shower or storm later Saturday, very
isolated coverage. That said even with these small chances for
rain, plenty of dry time is expected on Saturday with highs
bouncing back into the mid 70s lakeside to low 80s inland.

Long Term...Saturday Night Through Thursday

Not many changes to the extended as an active pattern remains
through the middle of next week. Next chances for moderate rain
will arrive Sunday afternoon, becoming more robust into Monday
morning. There is still uncertainty regarding rainfall amounts,
although current ensemble guidance seems to hone in on east-
central Wisconsin to receive the bulk of the precip. Definitely
worth keeping an eye on given that east-central Wisconsin is
currently vulnerable to flooding given recent bouts of heavy rain.

Weekend precip chances... As upper-level ridging over the Pacific
struggles to build onshore, much of the central CONUS will be
left under a persistent troughing regime through mid-week. This
pattern will maximize opportunities for perturbations/weak
impulses to bring chances for rain and storms to the forecast
area. Best chances look to be Sunday afternoon through Monday
morning as a surface low and attendant cold front track across
the upper Mississippi Valley. Moisture content appears to be
favorable for periods of moderate to heavy rain during this time
as a surge of Gulf moisture places a narrow corridor of 1.75 inch
PWATs (~125% of normal) along the lakeshore. Some diurnally-driven
storms will also be possible Sunday afternoon and evening as
resultant instability exceeds 1,000 J/kg. However, the big
question will be whether or not the bullseye of highest rainfall
misses off to the east over the lake.

Rest of the extended... Rain/storm chances will continue through
Wednesday as several embedded impulses circulate through a
longwave trough. An end to the current wet pattern may then be in
sight toward the end of the extended as long-range models show
upper-level ridging settling in across the CONUS. This may signal
the beginning of a warmer/drier summer pattern, although only time
will tell.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1145 AM CDT Fri Jul 5 2024

A slow moving low pressure system will continue to move east
across east-central Wisconsin through this afternoon. Widespread
MVFR and IFR ceilings will persist into the afternoon,
particularly over east-central Wisconsin where showers and
thunderstorms will be widespread through 21-22z. Locally heavy
rainfall will be possible. Improving ceilings will occur this
evening as the low pressure system departs and north winds bring
in drier air

With clearing skies and a moist boundary layer, ground fog is
likely to develop after midnight across north-central Wisconsin.
Locally dense fog is possible, including at RHI.

Convective clouds are likely to develop by late morning across the
entire area. A few showers may pop near the end of the taf period,
but the likelihood of showers impacting the taf sites is low.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM CDT this evening for WIZ037>039-045-
048>050.
&&

UPDATE.........MPC
DISCUSSION.....JLA/Goodin
AVIATION.......MPC
Hazardous weather outlook, Jul 5, 10:42 AM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1042 AM CDT Fri Jul 5 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061545-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1042 AM CDT Fri Jul 5 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

The chance of storms will continue through the afternoon. The
greatest chance for storms will be south of highway 29. Severe
storms are not expected, but locally heavy rain may lead to
isolated flooding, particularly in urban and low lying areas.

Some rivers and streams will continue to run above bankfull due
to recent and expected rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some rivers and streams will continue to run above bankfull due
to recent and expected rainfall.

On and off chances for showers and thunderstorms will continue
through early next week. Although the severe weather threat is
low, locally heavy rainfall will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any flooding to the National
Weather Service in Green Bay.

LMZ521-522-541>543-061545-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1042 AM CDT Fri Jul 5 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible today. Any thunderstorms will pose a
threat to mariners.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

On and off chances for thunderstorms are possible through early
next week. Any thunderstorms will pose a threat to mariners.

MPC

In the hours before

Local storm report, Jul 5, 7:52 AM CDT, 4 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
752 AM CDT Fri Jul 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             2 E Ogdensburg          44.46N 88.98W
07/05/2024  M1.24 Inch       Waupaca            WI   Cocorahs

            Cocorahs station WI-WP-3 Ogdensburg 2 E.

0725 AM     Rain             3 E Winchester          46.23N 89.83W
07/05/2024  M1.15 Inch       Vilas              WI   Mesonet

            Mesonet station EW6920 Winchester.

0500 AM     Rain             1 WNW Iola              44.50N 89.13W
07/05/2024  M1.02 Inch       Waupaca            WI   Cocorahs

            Cocorahs station WI-WP-11 Iola 0.4 SSW.

&&

24-hour rain totals
Local storm report, Jul 5, 10:11 AM CDT, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1011 AM CDT Fri Jul 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     Rain             1 WSW Manawa            44.46N 88.92W
07/05/2024  M2.80 Inch       Waupaca            WI   Public

            Since 830 AM this morning.

&&
Local storm report, Jul 5, 10:36 AM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1036 AM CDT Fri Jul 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Flash Flood      1 NW Manawa             44.46N 88.92W
07/05/2024                   Waupaca            WI   Law Enforcement

            Downtown streets are being flooded with cars
            being stranded. 4.65 inches of rainfall
            since 830 AM this morning.

&&
Local storm report, Jul 5, 10:51 AM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1051 AM CDT Fri Jul 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     Flood            2 NE Symco              44.53N 88.88W
07/05/2024                   Waupaca            WI   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

1041 AM     Flood            1 N Symco               44.52N 88.90W
07/05/2024                   Waupaca            WI   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&
Local storm report, Jul 5, 11:00 AM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1100 AM CDT Fri Jul 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     Flash Flood      Manawa                  44.46N 88.92W
07/05/2024                   Waupaca            WI   Fire Dept/Rescue

            Water rescues near North Bridge Street and
            Industrial Ave. Nursing home being
            evacuated.

&&
Local storm report, Jul 5, 11:36 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1136 AM CDT Fri Jul 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Flash Flood      Manawa                  44.46N 88.92W
07/05/2024                   Waupaca            WI   Law Enforcement

            Latest from the county has, Union street,
            North Bridge street, Howard street and
            Industrial Drive are flooded. Beach street
            has been washed away.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:17 PM CDTSpecial Weather StatementGRBWood43 min
Jul 5, 9:57 AM CDTAreal Flood AdvisoryGRBWaupaca27 min
Jul 5, 10:24 AM CDTFlash Flood WarningGRBWaupaca3 hr
Jul 5, 11:02 AM CDTAreal Flood AdvisoryGRBWaupaca3 hr
Jul 5, 11:26 AM CDTAreal Flood AdvisoryGRBOutagamie, Waupaca3 hr
Jul 5, 11:32 AM CDTFlood WatchGRBBrown, Calumet, Manitowoc, Outagamie, Waupaca, Waushara and 1 more6 hr
Jul 5, 11:37 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatGRBWaupaca3 hr
Jul 5, 12:08 PM CDTAreal Flood AdvisoryGRBOutagamie3 hr
Jul 5, 12:37 PM CDTFlash Flood WarningGRBWaupaca9 hr
Jul 5, 12:51 PM CDTAreal Flood AdvisoryGRBBrown, Manitowoc3 hr
Jul 5, 1:11 PM CDTAreal Flood AdvisoryGRBWaupaca3 hr
Jul 5, 1:23 PM CDTFlash Flood WarningGRBBrown, Calumet, Manitowoc3 hr
Jul 5, 1:48 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc3 hr
Jul 5, 2:08 PM CDTAreal Flood AdvisoryGRBKewaunee2 hr
Jul 5, 3:16 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie117 min
Jul 5, 3:16 PM CDTRiver Flood WarningGRBWaupaca18 hr

Nearby

Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.